# SDR SWAA2022041268712

- Difficulty date: December 14, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 33,121 hours, 19,984 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FORWARD LEFT UPPER SLIDING SEAL CRACKED / REMOVED AND REPLACED LEFT HORIZONTAL STABILIZER FORWARD LEFT UPPER SLIDING SEAL PER AMM 53-31-31
